I need something to motivate upon awakening. When I get up, I do not have the feeling of just going and ding.
It really depends on several factors. How long have you been taking it? It takes several weeks to begin to notice any effects. What time of day do you take it? If you take it in the morning, then you may want to check with your doctor about taking it before bedtime. What other medications are you taking? Could they have fatigue as a side effect? I have been on Prozac (80mg/day) for several years. I am taking several other antidepressant/anti-anxiety medications, as well. It has taken a while to get the dosages and timing correct. I highly recommend seeing a psychiatrist for these types of medications, rather than a regular MD.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2014 • 2 answers
Posted 7 Sep 2014 • 3 answers
Posted 5 Mar 2015 • 3 answers
Posted 25 Apr 2017 • 0 answers
Posted 28 May 2017 • 2 answers